Opuscula Math. 25, no. 1 (2005), 101-107

Opuscula Mathematica

The Abel summation of the Kontorovich-Lebedev integral representation

Petru A. Cojuhari
Alexander M. Gomilko

Abstract. A new result on the summation of the Kontorovich–Lebedev integral representation in the sense of Abel mean is given.

Keywords: integral transforms, transforms of special functions, special functions, operational calculus.

Mathematics Subject Classification: 44A20, 44A05, 44A15.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Petru A. Cojuhari, Alexander M. Gomilko, The Abel summation of the Kontorovich-Lebedev integral representation, Opuscula Math. 25, no. 1 (2005), 101-107

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.